# SDR ASAA2016102518609

- Difficulty date: October 25, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11122
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 UPPER PRESSURE BULKHEAD CRACKED RBL 42.5.  ACFT GROUNDED.  REPAIRED THE BULKHEAD IAW SRM 57-10-10-2R-3.
